# SDR YENA2022102801044

- Difficulty date: October 24, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 72,061 hours, 26,155 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fmu
- Part number: 8061639
- Part serial: 12311200
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 72,994 hours, 27,021 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2519, LGA-MSY. ' ( PACKS ) DIRTY SOCK SMELL 5TH WRITE UP FOR THIS A/C; ACCOMPLISHED W/O 1210656 TSI 43569-1 ODOR EVENT T/S AND CORRECTIONS REF LPS 3465040, 3465041 (REPLACED THE FCU/LUBE PUMP O-RING FOR THE APU REF.AMM 49-32-11. REF, FOLLOWING ITEM #2 ON LP 3465041 FOR OPS AND LEAK CHECK. & PERFORMED OPS / LEAK CHECK OF FCU - LUBE PUMP ORING AFTER REPLACEMENT REF. AMM 49-32-11. OPS AND LEAK CHECKS ARE GOOD. NO FAULTS / DEFECTS NOTED AT THIS TIME.), 3465042 (REFER TP L/P# 3465043, ITEM #1 & 2, L/P # 3465044, ITEM #2, 3465045, ITEM #2, 3465046, ITEM #1 AND L/P 3465047 ITEM #1 FPR CORRECTIVE ACTION FOR ENG #2 ODOR EVENT DUE TO OIL LEAK), 3465043 (PERFORMED BORO OF #2 ENG PER TSM 71-00-00-810-801-A + AMM 72-00-00-200-0168/72-00-00-200-017-8.   NO OIL WAS NOTED. & RE-INSTALLED BORO PLUGS AT #2 ENG HPC PORT "A" AND PORT "B" PER MM 72-00-00200-016-B/72-00-00200-017-5.), 3465044 (REF. ITEM 1 ON L.P 3465044 FOR CLEANING OIL AND REINSTALLATION OF ENG 2 INLET CONE. REPLACED ENG #2 BLIND CAP SEAL REF. AMM 72-51-41. OPS AND LEAK CHECK BOTH GOOD & INSTALLED #2 INLET CONE IAW AMM 72-38-11, ALL RESIDUAL OIL CLEANED.), 3465045 (CLOSED AND SECURED ENGINE #2 FAN COWLS REF AMM 71-13-00. & RE-INSTALLED ENGINE #2 EXHAUST CONE REF AMM 78-11-12.), 3465046 (RE-INSTALLED ENGINE #1  N5 BEARING COMPARTMENT COVER REF AMM 72-51-41. OPS AND LEAK CHECK. BOTH GOOD. & CLOSED ANS SECURED ENGINE #2 T/R COWLS AND REACTIVATED HCU REF 78-30-00 AND 78-32-00), 3465047 (FOUND ENG#2 FUEL METERING UNIT LEAKING FUEL.  REMOVED AND REPLACED FMU PER AMM 73-22-52.  OPS & LEAK CK GOOD AFTER ENG RUN. & CLOSED AND SECURED ENG 2 FAN COWLS REF AMM 71-13-00.), 3465048. ECS DECONTAMINATION LEVEL 2B. AIR QUALITY NO NORMAL PACK 1 AND 2 OPS CHECK NORMAL REF AMM 21-60-00. THIS CLEARS MEL 21-52-01-E MDDR 489205. REMOVED DISPATCHER NOTIFIED #61954.'
